MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 02-022-35-4013
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Failure of Implant (1924); Scar Tissue (2060); Synovitis (2094); Joint Laxity (4526); Implant Pain (4561); Swelling/ Edema (4577); Insufficient Information (4580)
Date of Event 06/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.
 
Event or Problem Description
As reported via legal documentation, a patient had right knee replacement surgery on (b)(6)2018.They underwent right knee revision surgery on (b)(6)2023, approximately 4 years 6 months after their primary procedure.The patient has claimed the following injuries/complications: new and worsening pain in knee, pain while walking, inability to bear weight on joint, constant swelling in knee, instability in the knee, and device failure.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
Recall number: z-0023-2022.1038671-2024-04605 this follow-up report is being submitted to relay additional and/or corrected information.The product associated with the reported event is within the scope of recall z-0023-2022.; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-04605.The following sections were updated: d4, d5, g1, g3/g4, h4, h6.The following sections were corrected: b1, b2, d1, d4, g1, h6.D10: concomitants: 5660619 02-012-60-1425 - tru stem ext 14mm x 25mm, 5653236 02-020-11-0340 - truliant ps cem fem ps cem right sz 4, 5322405 02-022-45-4030 - truliant tib fit tray cem sz 4f / 3t, 5586966 200-02-38 - three peg patella 38mm, 5736025 204-70-00 - tibial stem ext.Screw.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.The reported femoral debonding may be due to failure of the cement to secure the femoral component to the femoral bone, which led to loosening at the cement-implant interface.However, this cannot be confirmed as there were no details regarding cementing technique or environmental conditions were provided.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 4 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523782617
MDR Report Key17300576
Report Number1038671-2023-01610
Device Sequence Number7036518
Product Code JWH
UDI-Device Identifier10885862304476
UDI-Public10885862304476
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2025
Device Catalogue Number02-022-35-4013
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2023
Supplement Date Received by Manufacturer12/23/2024
Initial Report FDA Received Date07/11/2023
Supplement Report FDA Received Date12/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown